# SDR CALA2025041403774

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,437 hours, 28,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61124
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAPLACE FWD CARGO DOOR OUTER SKIN REF AAR N/R 9969396 CARGO DOOR SKIN REPLACED,   REMOVED AND RE-INSTALLED NEW FABRICATED FWD CARGO DOOR EXTERNAL SKIN PER SRM 51-40-02-0G-0 AND DWG#143A6110.
